Tauberian conditions under which convergence follows from summability by thediscrete power series method

Articles > Article · 2019

Authors: SEFA ANIL SEZER, İbrahim ÇANAK

TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, WoS, 2019, vol 43, pp 2898-2907

DOI: 10.3906/mat-1906-12

Summary

In this paper, we obtain Tauberian conditions to recover convergence of a series from its discrete power series summability under certain conditions. As special cases of our main results, we get discrete analogues of some well-known Tauberian theorems in the literature.

View details